Jump to ContentJump to Main Navigation
Show Summary Details
In This Section

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year

IMPACT FACTOR 2016: 0.783
5-year IMPACT FACTOR: 0.792

CiteScore 2016: 0.80

SCImago Journal Rank (SJR) 2015: 0.583
Source Normalized Impact per Paper (SNIP) 2015: 1.106

Mathematical Citation Quotient (MCQ) 2015: 0.43

See all formats and pricing
In This Section
Volume 19, Issue 2 (Jan 2011)


Identification problems for quasilinear first-order partial differential equations in one space dimension and applications

Alfredo Lorenzi
  • Department of Mathematics F. Enriques, via Saldini 50, 20133 Milan, Italy.
  • Email:
Published Online: 2011-05-31 | DOI: https://doi.org/10.1515/jiip.2011.031


We recover unknown nonlinear terms in quasilinear first-order partial differential equations and give some applications to conservation laws.

Keywords.: Nonlinear first-order partial differential equations; identification problems; mild solutions; existence and uniqueness results

About the article

Received: 2010-11-06

Published Online: 2011-05-31

Published in Print: 2011-06-01

Citation Information: Journal of Inverse and Ill-posed Problems, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/jiip.2011.031. Export Citation

Comments (0)

Please log in or register to comment.
Log in